# SDR AALA202307214841

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 60,353 hours, 24,645 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICER SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. ADJUSTED FIRST OFFICER WINDOW AS REQUIRED PER AMM 56-12-11-820-801.
